My new rheumy -- so far, very pleased -- agreed that nausea caused by Plaquenil doesn't help me. I didn't even have to explain it, he told me to stop taking them right away and to increase my MTX. This means I need to get new pre-pared syringes.
This makes the MTX basically the only 'real' medication I still take, apart from the occasional naproxen or paracetamol (Tylenol).
I do take a decent load of vitamins in a medicinal way, not taking them causes plenty of issues, and they may interact with each-other / other meds so I always count them as medication.
My last blood-test showed a deficiency of vitamin D, ferritine, low B12. Still waiting for the vitamin B1.
Currently I take:
once per week, as injection, for the RA
once per week, to counteract the side-effects of MTX
once per month injection due to inability to absorb
as cod liver oil, twice per day, also comes with vitamin A, and as tiny tablets, four per day, for 'senior citizens' which just have D in them
also for 'senior citizens' which has extra vitamin B1, iron and zinc, twice per day
twice per day, with extra vitamin K and D
Mixing and matching turns into another juggling game because too many of certain vitamins (A) and minerals (iron and zinc) poison my liver, and my liver has a hard time dealing with all the other poison already, so I don't want to push that ;)
My body needs lots of fine-tuning.